# SDR AALA202306011349

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 41,930 hours, 17,322 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND HORIZONTAL STABILIZER LOWER SKIN LOCATED AT STABILIZER STA 147.90, 32 INCHES AFT OF FORWARD SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
